# SDR AALA2019030869009

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16714
- Condition: Faulty
- Location: Nr 1 Eng Vsv
- Part time: 7,033 hours, 3,275 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO A COMPRESSOR VANE ECAM MESSAGE.  REMOVED AND REPLACED THE NR 1 ENGINE VSV ACTUATOR IAW JC 26T40075005.
